Blank
Avatar universal
tikosyn
I had problems with breathing ( dyslexia ) after taking tikosyn. did anyone else have this problem?
                                                                                                              benst
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1408549100
Blank
itdood
PA
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
Recent Activity
Heart Rhythm Community Resources
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1408549100
Blank
itdood
PA
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56